Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    thegodfather's Avatar
    thegodfather is offline Dulce bellum inexpertis
    Join Date
    Nov 2004
    Location
    Middle East
    Posts
    4,035

    safety

    safety
    Last edited by thegodfather; 11-06-2007 at 04:55 PM.

  2. #2
    LuvMuhRoids's Avatar
    LuvMuhRoids is offline Anabolic Member
    Join Date
    Nov 2003
    Location
    Behind Ur booty
    Posts
    3,071
    Ya, dont see a problem at all running 100mg for 2-4 weeks instead. If you experience any tracers beyond the norm then lower the dosage to 50mg ED or cease all together but I dont think you will have a problem. Make sure you run your nolvadex along side your clomid treatment so clomid is diverted as much as possible to LH stimulation and restoration.

  3. #3
    dirtdawg's Avatar
    dirtdawg is offline Anabolic Member
    Join Date
    Apr 2004
    Location
    SoCal
    Posts
    2,327
    i ran 100 mgs of clomid for 30 days, i saw light tracers a ew times, but at least i got my nuts back

  4. #4
    angelxterminator's Avatar
    angelxterminator is offline Senior Member
    Join Date
    May 2004
    Location
    Al Asad, Iraq
    Posts
    1,703
    Quote Originally Posted by thegodfather
    Im at the end of a 4 week 10mg/ed M1T cycle. Im supposed to start clomid 300/100/50 today along with Nolvadex 40mg ed... However I had recently checked up on the side effects of Clomid and eye problems. I had a bad eye injury about 2 years ago, and since then, my eyes are EXTREMELY sensitive to light, have a ton of floaters(protein deposits in the vitrious fluid that float across your field of vision), and problems seeing at night. The optometrist says my eyes are 100% healthy and cant explain those problems. I do not want to do anything to perminantly worsen the existing problems. I was wondering if running say, 100mg/ED of clomid for 2-4 weeks would be a safer option? Anyones help would be greatly appreciated...

    I would consult a doctor on this issue. While many people are very well educated on this board (some also being doctors), you are considering something that could quite possibly be life altering...

    I know quite a bit about male endocrinology and I could advise you, but personally in this particular case I dont not feel certain about the answer i would give you, and I can not give advice on such a serious subject unless I know myself to be 100% correct!

    See a doctor.

  5. #5
    thegodfather's Avatar
    thegodfather is offline Dulce bellum inexpertis
    Join Date
    Nov 2004
    Location
    Middle East
    Posts
    4,035
    Quote Originally Posted by angelxterminator
    I would consult a doctor on this issue. While many people are very well educated on this board (some also being doctors), you are considering something that could quite possibly be life altering...

    I know quite a bit about male endocrinology and I could advise you, but personally in this particular case I dont not feel certain about the answer i would give you, and I can not give advice on such a serious subject unless I know myself to be 100% correct!

    See a doctor.
    In your opinion, do you think Clomid could have that much of a profound affect on the eyes?

  6. #6
    LuvMuhRoids's Avatar
    LuvMuhRoids is offline Anabolic Member
    Join Date
    Nov 2003
    Location
    Behind Ur booty
    Posts
    3,071
    This is not life threatening. You are concerned you may subside to visual tracers already under a certain condition that a doctor has opinioned on. In studies tracers are reversible and usually dissipate quickly. That's why i dont see this as a problem and certainly not life threatening. That is an exageration.
    Quote Originally Posted by thegodfather
    In your opinion, do you think Clomid could have that much of a profound affect on the eyes?

  7. #7
    thegodfather's Avatar
    thegodfather is offline Dulce bellum inexpertis
    Join Date
    Nov 2004
    Location
    Middle East
    Posts
    4,035
    Ok well I have decided to run 100mg/ed of Clomid...The affects of being shutdown are killing me...I layed around all day today and couldn't get motivated to do anything. The only thing that helped me was mustering up enuff energy to goto the gym, and now I feel AWESOME. Not sure how long this will last, any advice/opinions on this?

  8. #8
    Xana is offline New Member
    Join Date
    Aug 2002
    Posts
    43

    Hey mate,would you mind telling me the results of your clomid experience since

    Hey mate,would you mind telling me the results of your clomid experience since I have a similar problem ( for more info please look at my post clomid and eye problem). Thanks for any help.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •